Hello, I went to my Dr. today and after a long talk he said that this is my next option for weight loss. I have read the side affects that the medication could cause and those that others have exerienced. My one question is if after the first month if there is no loss can I just stop taking the medicaton or do I have to gradually stop taking it. I know the other weight loss pill was a gradual thing as there was the possiility of siezure. I have read a few comments that said they were stopping the medication as it did not work for them. So I just want to know if this does not help me in my weight loss can I stop taking it without fear? Thanks in advance1
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2014 • 12 answers
Posted 10 Apr 2015 • 2 answers
Contrave - Has anyone had inner ear itching for the first half hour after taking the medication that
Posted 28 Apr 2015 • 2 answers
Posted 1 Aug 2015 • 2 answers
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Posted 7 Jul 2016 • 1 answer